# SDR CA060504001

- Difficulty date: March 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442324
- Part serial: FHC0235
- Condition: Activated
- Location: Lt Engine
- Part time: 173 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) CREW TAXIED OUT,TESTED THRUST REVERSER JUST PRIOR TO TAKEOFF.  PLACED BOTH PWR LEVERS IN T/O DETENT, STARTED T/O ROLL.  FELT AC SWERVE LT OF CTR LINE.  CREW NOTICED LT ENG WAS STILL AT IDLE WITH PWR LEVER IN TAKEOFF DETENT.  CREW ABORTED TAKEOFF.  NO EICAS MESSAGES WERE POSTED DURING THIS EVENT.  LT AND RT N1 BUGS BOTH TARGETED T/O PWR ON DISPLAY DURING THIS EVENT.  CREW TAXIED OFF RUNWAY.  CREW TRIED TO RUN-UP LT ENG ON RAMP, IT WOULD NOT ACCELERATE. NO EICAS MESSAGES POSTED. CHECKED TIME LIMITED DISPATCH, STATUS CLEAR FOR LT ENG.  LT ENG EEI DOWNLOAD REVEALED THAT HMU METERING VALVE DID NOT APPEAR TO RESPOND TO THRUST COMMAND.  HMU REMOVED AND REPLACED.  BOTH ECU'S ALSO REPLACED.  (TC NR 20060504001)
